Advanced Search
MyIDEAS: Login to save this paper or follow this series

The Turnpike Property and the Central Limit Theorem in Stochastic Models of Economic Dynamics

Contents:

Author Info

  • Flam, S.D.
  • Evstigneev, I.V.

Abstract

The paper analyzes asymptotic properties of optimal paths in multisector stochastic models of economic dynamics. We find conditions under which the rate of convergence in stochastic turnpike theorems is exponential. Using this result, we prove a functional central limit theorem for sums of random rewards accumulated along the optimal paths.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Department of Economics, University of Bergen in its series Norway; Department of Economics, University of Bergen with number 171.

as in new window
Length: 38 pages
Date of creation: 1997
Date of revision:
Handle: RePEc:fth:bereco:171

Contact details of provider:
Postal: Department of Economics, University of Bergen Fosswinckels Gate 6. N-5007 Bergen, Norway
Phone: (+47)55589200
Fax: (+47)55589210
Email:
Web page: http://www.uib.no/econ/
More information through EDIRC

Related research

Keywords: STOCHASTIC MODELS;

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. John Stachurski, 2003. "Stochastic growth: asymptotic distributions," Economic Theory, Springer, vol. 21(4), pages 913-919, 06.
  2. Nishimura, Kazuo & Stachurski, John, 2005. "Stability of stochastic optimal growth models: a new approach," Journal of Economic Theory, Elsevier, vol. 122(1), pages 100-118, May.
  3. John Stachurski, 2004. "Asymptotic Statistical Properties Of The Neoclassical Optimal Growth Model," Department of Economics - Working Papers Series 898, The University of Melbourne.
  4. Amir, Rabah & Evstigneev, Igor, 1999. "Stochastic Version Of Polterovich'S Model: Exponential Turnpike Theorems For Equilibrium Paths," Macroeconomic Dynamics, Cambridge University Press, vol. 3(02), pages 149-166, June.
  5. Stachurski, J., 2001. "Stochastic Optimal Growth with Unbounded Shock," Department of Economics - Working Papers Series 777, The University of Melbourne.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:fth:bereco:171. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.